# SDR IPXA3178991

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 13256 DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EOA300-5320-16407-C.
